Patients Hepatitis and liver diseases
- 22 views
- 0 support
- 1 comment
How are you feeling today? :)
Thank you for opening this discussion! I am sorry to hear about your condition and that you are left in this confusing situation.
I shall tag a few members who may be able to share their experiences or insights-
@sweetangel3738 @Bkeilholtz @Karenbm @JudeA65 @Horserider @MistyDW @Misspoukinette @Sinaihospital @CristhianCarrillo @AliceGrace84 @eliananova @Fiona! @Jlbekfi123 @TimKline @Khill444 @MaryP21 @Alla_Back @Missfriz @ellepillsbury @DBDWilmington @Trish53 @Markmeyer @marydavenport @Always808 @Tonyjays @Lynscan @roberttimothy @xssami @Chhoww @Joshstacie92218 @gloriawilson.nutrition @nking1188 @jlnhchm
What is your experience with liver cirrhosis? Has your present condition influenced the worsening of your liver? How do you manage it?
Let us know in the comments below!
Wishing you a great week ahead,
Rahul from the Carenity team
See the signature
Give your opinion
Members are also commenting on...
Articles to discover...
07/25/2019 | Nutrition
02/22/2019 | Advice
06/14/2018 | News
03/24/2023 | Advice
03/20/2023 | Nutrition
03/17/2023 | News
03/05/2023 | Advice
02/20/2023 | Nutrition
How to Batch Cook for Busy Weeks: A Comprehensive Guide to Meal Prep
You wish to be notified of new comments
You have been subscribed
Hello. Looking at an ultrasound that was previously done it states “The liver is diffusely hyperechoic which is most likely fatty infiltration, but diffuse hepatocellular disease could have this appearance, as well. Cirrhosis is possible.” I can’t get into the hepatology for 9 freaking months to get any answers. One of my liver enzymes was just above high at like 54 and a couple other tests that came back wonky. I also have Crohns and I am on remicade so not sure if that’s causing my levels to be high. Has anyone experienced this or have any insight on what it may be with the given result of the ultrasound? It just baffles me that they said possible cirrhosis (liver failure) then leave you in the dust wondering :(